# SDR DALA2021070803818

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 78,766 hours, 13,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 LOWER CREW REST AREA EMERGENCY LIGHTS ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED 2 EA WALL MOUNTED LIGHT ASSEMBLIES AND RED STAIR LIGHTS STRIP. MCO/PLAC REMOVED SYSTEM OPERATION IS NORMAL.
